No-categoricity in first-order predicate calculus

Theoria 25 (2):82-94 (1959)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,612
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Citations of this work BETA
Erwin Engeler (1961). Unendliche Formeln in Der Modelltheorie. Mathematical Logic Quarterly 7 (7‐10):154-160.
Similar books and articles
David A. Plaisted (1979). Complete Problems in the First-Order Predicate Calculus. Dept. Of Computer Science, University of Illinois at Urbana-Champaign.
Kai Wehmeier (2004). Wittgensteinian Predicate Logic. Notre Dame Journal of Formal Logic 45 (1):1-11.
James Walmsley (2002). Categoricity and Indefinite Extensibility. Proceedings of the Aristotelian Society 102 (3):217–235.
Sueli Mendes dos Santos (1972). Automatic Proofs for Theorems on Predicate Calculus. [Rio De Janeiro,Pontificia Universidade Católica Do Rio De Janeiro].
Jouko Väänänen (2012). Second Order Logic or Set Theory? Bulletin of Symbolic Logic 18 (1):91-121.
Analytics

Monthly downloads

Added to index

2010-09-13

Total downloads

3 ( #289,480 of 1,098,414 )

Recent downloads (6 months)

1 ( #285,057 of 1,098,414 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.